MathSciNet Relay Station
MathSciNet bibliographic data
MR1134731 20C20 (20C33 20C40)
Hiss, Gerhard; Shamash, Josephine $2$-blocks and $2$-modular characters of the Chevalley groups $G_2(q)$. Math. Comp. 59 (1992), no. 200, 645–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement